# SDR IPXA11564078

- Difficulty date: January 10, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 18,632 hours, 12,255 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, ACB FLOOR STA 1310 TO 1470 HAS FRETTING DAMAGE ON UPPER SURFACE.  FRETTING FOUND TO BE CORROSION.  FABRICATED NEW FLOOR PANEL IAW SRM 51-10-02-0G, SRM 53-60-53-1, SRM 53-00-53-1A1, SRM 53-60-53-0I1, SRM 51-40-05-0G, SRM 51-40-08-0G.
